Forest decompositions of graphs with cyclomatic number 3.
Farrell, E.J. (1983)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Farrell, E.J. (1983)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Farrell, E.J. (1983)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Jiří Sedláček (1970)
Časopis pro pěstování matematiky
Similarity:
Kyohei Kozawa, Yota Otachi (2011)
Discussiones Mathematicae Graph Theory
Similarity:
Let G be a connected graph and T be a spanning tree of G. For e ∈ E(T), the congestion of e is the number of edges in G joining the two components of T - e. The congestion of T is the maximum congestion over all edges in T. The spanning tree congestion of G is the minimum congestion over all its spanning trees. In this paper, we determine the spanning tree congestion of the rook's graph Kₘ ☐ Kₙ for any m and n.
Tanja Gologranc (2014)
Discussiones Mathematicae Graph Theory
Similarity:
Tree-like partial cubes were introduced in [B. Brešar, W. Imrich, S. Klavžar, Tree-like isometric subgraphs of hypercubes, Discuss. Math. Graph Theory, 23 (2003), 227-240] as a generalization of median graphs. We present some incorrectnesses from that article. In particular we point to a gap in the proof of the theorem about the dismantlability of the cube graph of a tree-like partial cube and give a new proof of that result, which holds also for a bigger class of graphs, so called tree-like...
Lamathe, Cédric (2004)
Journal of Integer Sequences [electronic only]
Similarity:
Espelage, Wolfgang, Gurski, Frank, Wanke, Egon (2003)
Journal of Graph Algorithms and Applications
Similarity:
Jiří Sedláček (1967)
Časopis pro pěstování matematiky
Similarity: